# SDR TWAA0013002

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 5,678 hours, 2,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT DECK AND FWD GALLEY EMERGENCY LIGHTS, EGRESS LIGHT AT ROW 28D, AND THE OVERHEAD EMERGENCY LIGHTS IN THE AFT GALLEY WERE INOPERATIVE.  THE RED LENS FOR EGRESS LIGHTS IN THE AFT CABIN WAS MISSING.  REPLACED THE BATTERIES IN THE BATTERY PACK FOR THE FWD EMERGENCY LIGHTS (P/N 014597-101), REPLACED THE LAMP AT ROW 28C (P/N 7732), REPLACED THE BATTERIES IN THE BATTERY PACK FOR THE AFT GALLEY (P/N 014597-101) AND REPLACED THE RED LENS FOR THE AFT CABIN EGRESS LIGHTS (P/N 0105607-301).  CHECK-C 11-5-99 STL.
